# SDR FDEA201104261632

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,726 hours, 31,611 cycles
- Engine: Ge CF66D
- Engine time: 71,659 hours, 28,745 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: DC6210SLW3SN
- Condition: Corroded
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WE RECEIVED AN ENG 2 OIL FILTER, LEVEL 2 ALERT.  FOLLOWING QRH ENG 2 WAS SHUTDOWN.  REMOVED AND REPLACED THE SCAVANGE AND MAIN LUBE OIL FILTERS, NO CONTAMINATION   WAS FOUND REF. AMM MD10-79-20-02 AND 79-20-01, LEAK CHECK WAS GOOD. COMPLETED A 5   MINUTES GROUND IDLE RUN TO SATISFY INFLIGHT  SHUTDOWN REF. AMM MD10-72-00-00-6-1.   REMOVED CONNECTOR FOR OIL DIFFERENTIAL SWITCH AND WAS GETTING THE AIU READING TO   JUMP FROM NORMAL TO CLOGGED WHILE REMOVING THE CONNECTOR, AFTER CONNECTOR WAS REMOVED, ONLY A NORMAL READING WAS OBSERVED, RECONNECTED AND SHOOK THE CONNECTOR, NOW READING JUMPS FROM CLOGGED TO NORMAL, ALSO REF. FIM 79-35.   CALLED AVI LINE FOR ASSIST WITH THE CONNECTOR OR WIRING ISSUE.  REMOVED, AND UNTAPED, & DEPINNED CONNECTOR,  INSPECTED WIRING. NO DEFECTS NOTED.  FOUND FACE OF CONNECTOR AT PIN B SLIGHTLY CONTAMINATED OR CORRODED.   REMOVED AND REPLACED CONNECTOR P1-8065 IAW WDM 79-34-01. RECONNECTED  CONNECTOR,    RAN #2 ENGINE PER JRH WHILE OBSERVING SENSOR READ OUT IN AIU 2 AND AIU 3 WITH NO FAULTS.
